# SDR SWAA2025100312998

- Difficulty date: September 9, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SIGNAL LENS ASSY EMERGENCY DOOR LINING LH SIDE AT PASSENGER CABIN.   REPLACED SIGNAL LENS ASSY EMERGENCY DOOR LINING LH SIDE AT PASSENGER CABIN I.A.W. B737-800 AMM 33-51-01-960-802 STEP 3. C. ITEM (5) (6) (7) AND (10) OPERATIONAL TEST IS OK.
